Paracetamol Side Effects Report #SELF-5551
Male patient reported the following Paracetamol side effect(s):severe pain radiating from waist to toes
More Paracetamol Reports
What do You think about Paracetamol? Join the discussion!blog comments powered by Disqus
You took a Paracetamol medication and now feel unusual symptoms. It could be be a Paracetamol side effect. Learn about Paracetamol side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Paracetamol. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Paracetamol is monitored for side effects. Sometimes Paracetamol side effects can be reduced with the right treatment.